# SDR 95ZZZM661

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Poppet Valve
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE 1 DOES NOT MAKE TAKEOFF POWER.  CLEANED NR 1 ENGINE POPPET VALVES SUCCESSFULLY GROUND RAN NR 1 ENGINE TO ACTIVE TAKEOFF POWER.
